Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Bleeding wound after mole removal, stitches visible and have lumps on scar. Why ?

Hi! I had a mole removed from the side of my nasal, right in the crease removed about 3 weeks ago. A couple days after, I guess I disturbed the wound and it bled for about 3 days. However, the bandage and everything has fallen off and now the scar has began to mature. However, the dissolvable stitches are still in and visible, and now I have lumps on my scar? Can you please explain to me what is going on, as my plastic surgeon isn t returning my phone calls!!
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  356
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Welcome and thanks for your question
I would be pleased to help you with your Question
From what you have mentioned , there could be a presence of a scar( hypertrophic scar) or a granuloma around the stitches .
I suggest you should meet a Dermatologist who would examine the area and prescribe you certain creams to heal the same
Thanks and Take care
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor